On Some Subspaces of Entire Sequence Space of Fuzzy Numbers
In this paper we introduce some subspaces of fuzzy entire sequence space. Some general properties of these sequence spaces are discussed. Also some inclusion relation involving the spaces are obtained. Mathematics Subject Classification: 40A05, 40D25.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1335430Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 959
 L.A. Zadeh, Fuzzy sets, Inf. Control, 8 (1965) 338-353.
 Matloka sequences of fuzzy numbers, BUSEFAL, 28 (1986) 28-37.
 M. Mursaleen, M. Bagarir, On some sequence spaces of fuzzy numbers, Indian J.Pure Appl. Math., 34(9) (2003) 1351-1357.
 S. Nanda, On sequences of fuzzy numbers, Fuzzy Sets and Systems, 33 (1989) 123-126.
 F. Nuray and E. Savas, Statistical convergence of sequences of fuzzy numbers, Math Slovaca, 45(3) ( 1995) 269-273.
 B.C Tripathy and Dutta, Fuzzy real valued double sequence spaces, Soochow J. Math., 32(4) 509-520, 2006.
 Ganapathy Iyer, On the space of Integral functions, Journal of Indian Mathematical Society New series, 12 (1948) 13-30.
 J. Kavikumar, Azme Bin Khamis and R. Kandasamy, Fuzzy Entire sequence spaces, International Journal of Mathematics and Mathematical Sciences, 2007 article ID 58368, (9 pages).
 Subramanian and Metin Basarir, The Orlicz space of Entire sequence of fuzzy numbers, Tamsui Oxford Journal of Mathamatical Sciences, 24(1) (2008) 109-122.
 P. Diamond, P. Kloeden, Metric spaces of fuzzy sets, Fuzzy sets and Systems, 35 (1990) 241-249.
 O. Talo, Feyzi Basar, Determination of the cluals of classical sets of sequences of fuzzy numbers and related matrix transformations, Computer and Mathematics with Applications, 58 (2009) 717-733.